# SDR QXEA2017101600619

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 670-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT INBD SEAT TRACK,  BS 670 TO 782, LBL 9.25 CORRODED BEYOND LIMITS.  THE SEAT TRACK WAS REPLACED IAW SRM 51-40-15-02-01, & 51-42-05-02-01.
